# SDR A6WA201240769

- Difficulty date: August 13, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N446AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7806
- Aircraft time: 21,928 hours, 21,090 cycles
- Engine: Ge CF343B1
- System (JASC): 7603 · Power Lever
- Part: Lever
- Part number: FE210008C
- Condition: Loose
- Location: Fuel Shutoff
- Part time: 21,928 hours, 21,090 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL SHUTOFF LEVER ON LT THRUST LEVER IS VERY LOOSE.  R & R THROTTLE QUADRANT IAW 76-11-01.
